# SDR 04FDEA00175

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER CARGO CHANNEL GUIDE RAIL FOUND WITH CORROSION BETWEEN STA 1541 TO STA 5-113.  CORROSION BETWEEN STA 1541 TO STA 5-113 GUIDE RAIL UPPER FLANGE, CORROSION REMOVED. ORIGINAL THICKNESS 0.090. MATERIAL REMAINING 0.082. WITHIN LIMIT PER SRM 53-00-01, FIG.3, VOL.I.
